# SDR 96ZZZX4386

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44NL
- Make and model: Beech B200
- Aircraft serial: BB1492
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2014001210
- Condition: Gasket Failed
- Location: Pilot Airspeed
- Part time: 209 hours
- Component: Aerosonic
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEZEL GASKET ROLLED FROM SEAT ALLOWING PRESSURIZATION TO ENTER AIRSPEED INDICATOR.  THIS CUASED LARGE ERROR IN AIRSPEED, ALTIMETER, AND V.S.I. DURING FLIGHT.  UNIT HAD BEEN REPAIRED PRIOR TO FLIGHT.  RECOMMEND A POST-ASSEMBLY INSPECTION TO DESIGN PRESSURE LIMITS TO DETECT SIGNS OF INTERNAL LEAKS.
